MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD ANGIOCATH¿ IV CATHETER; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD ANGIOCATH¿ IV CATHETER; INTRAVASCULAR CATHETER
Catalog Number 382268
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6). a device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign matter was found in the fluid path of a bd angiocath¿ iv catheter prior to use.There was no report of exposure, serious injury or medical intervention.
 
Event or Problem Description
It was reported that foreign matter was found in the fluid path of a bd angiocath iv catheter prior to use.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
Bd was able to confirm the customer¿s indicated failure mode.Based on pictures provided the reported failure mode was confirmed.The engineering team associated the reported foreign material to our packaging process.Quality records have been consulted for tracking and trending purposes and this is the first incident reported.Procedures pg-089sp requires to execute suitable controls to detect foreign material during the packaging of a product lot.Process fmea was not intentionally mentioned because failure mode reported isn¿t equipment related.A complaint history check was not performed as the lot number is "unknown" for this complaint.Investigation conclusion: based on investigation results to date, root cause could be associated to packaging process.
 
Additional Manufacturer Narrative
Due to an it issue beginning on (b)(6) 2018, previously filed emdrs did not contain required fields.This supplemental emdr is filed to provide the following omitted fields: device returned to manufacture.
 
Event or Problem Description

Brand Name
BD ANGIOCATH¿ IV CATHETER
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key7638817
Report Number9610847-2018-00168
Device Sequence Number2435846
Product Code FOZ
UDI-Device Identifier30382903822684
UDI-Public30382903822684
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number382268
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 06/01/2018
Supplement Date Received by Manufacturer06/01/2018
06/01/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date08/24/2018
09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;